Strong convergence theorem for finite family of m-accretive operators in Banach spaces

Document Type : Research Paper


1 S.O.S. in Mathematics, Pt. Ravishankar Shukla University.

2 Pt. Ravishankar Shukla University, Raipur


The purpose of this paper is to propose a composite
iterative scheme for approximating a common solution for a finite
family of m-accretive operators in a strictly convex Banach space
having a uniformly Gateaux differentiable norm. As a consequence,
the strong convergence of the scheme for a common fixed point of
a finite family of pseudocontractive mappings is also obtained.


Main Subjects

Volume 39, Issue 4 - Serial Number 4
September 2013
Pages 765-777
  • Receive Date: 12 April 2012
  • Revise Date: 20 June 2012
  • Accept Date: 20 June 2012
  • First Publish Date: 01 September 2013